# SDR DALA1257511607

- Difficulty date: December 25, 2012
- Submitted: December 26, 2012
- Operation: Air carrier
- Aircraft: N1607B
- Make and model: Boeing 767332
- Aircraft serial: 30388
- Aircraft time: 55,738 hours, 7,622 cycles
- System (JASC): 2565 · Escape Slide
- Part: Battery
- Condition: Inoperative
- Location: Rt Escape Slide
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

RT ESCAPE SLIDE SQUIB NOT TESTING.  R & R RT ESCAPE SLIDE SQUIB BATTERY IAW AMM 52-21.  OPS TEST OK.
